# SDR UIEA2020031100431

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 81,003 hours, 11,520 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TILT CONTROL INOP USING LEFT RADAR SYSTEM.( PERFORMED WEATHER RADAR TEST ON GND IAW AMM 34-43-05. TEST PASS.  )
